# SDR CA970421033

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: C6VW10253
- Condition: Cracked
- Location: Lt Eng Firewall
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE THE PNEUMATIC LOW PRESSURE LIGHT CAME ON INDICATING A LEAK IN THE SYSTEM. THE CREW SHUT OFF THE BLEED AIR SYSTEM. MAINTENANCE FOUND A CRACKED DUCT AFT OF THE LEFT ENGINE FIREWALL.
